# SDR M7K2008F00017

- Difficulty date: May 23, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N807MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3912
- Engine: Tmeca ARRIEL2B1
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Pressure Sensor
- Part number: 1130021089
- Part serial: 20085
- Condition: Inoperative
- Location: Rgb
- Part time: 997 hours
- Component: Rgb
- Component part number: EC130B4
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOW MGB OIL PRESSURE WARNING LIGHT FLICKERED IN FLIGHT WITH NO AUDIBLE WARNING. SWITCH WAS REPLACED WITH A SERVICEABLE PAR AND WITH NO FURTHER DISCREPANCY NOTED.  THIS IS TO AN UNCOMMON FAULT FOR THIS PART. SUGGEST IMPROVED DESIGN OR BETTER QC FOR INTERNAL PARTS AS PERHAPS ONLY A THIRD OF THESE SWITCHES FAIL IN SERVICE.  (K)
